| Medical Device Problem Codes |
Image Display Error/Artifact (1304); Failure to Read Input Signal (1581); Structural Problem (2506)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Animas has conducted a review of the device history record for this pump and confirmed that it was operating within required specifications at the time of release.The pump has been returned and evaluated by product analysis on 01-jul-2019, with the following findings: device evaluation: on investigation, the display was found to be dim/faded/discolored, the battery compartment was cracked and all the ok and down-arrow keypad buttons were over responsive due to cracked button contacts.Contamination was also found under all the keypad button contacts.
Event or Problem Description
The pump was returned for investigation.Investigation revealed a keypad/button issue, a display issue and a case/condition issue.This report is made based on results of investigation completed on 01-jul-2019.